Results 1 to 15 of 28
Thread: MT2 sides...
10-04-2011, 02:18 PM #1
Ive been considering using MT2 for tanning.
I have a very pale, freckled skin, that burns easy & ive been told this stuff is amazing for providing a good tan.
I plan to dose .25mg ed for a week, then bump to .5mg till the 10mg vial is finished.
start tanning around the end of the last week, prolly in the fake & bake for a more even tan.
My question is this, ive been told from quite a few cats that, besides the stomach irratibility, it messed their skin up badly, sides like purple lips, purple marks on their skin where moles or freckles have been.
i dont know what doses they were using, perhaps its because they were running to high a dose?
anyone else get these sides? or have any other negative feedback on this peptide thats related?
The brand ive got is Keifei....
10-04-2011, 02:29 PM #2
I'm using it from GenX and I am using .5 a week... I'm normally not the most tan dude on earth... fairly white but not butt pale.
I don't even go into the sun except for when I walk around and I'm dark as shit right now. Well, not shit - but I look like I'm out in the sun all the time with a tan. I notice my knuckles on my hand are darker - almost look dirty (yes, I washed them - lol)
I haven't even gone tanning once.
10-04-2011, 02:30 PM #3
Oh, and no real sides at that does what so ever. If you take too much, you kind of get a purple hue to you
10-04-2011, 02:31 PM #4
I stayed at .25 the whole time. Only side effects were I felt sick to my stomach after the first injection where I took .5 hence why I went down to .25.
I am naturally pastey fucking white, but had a base tan before mt2, was tanning 3x a week. Once I started the mt2 I only tanned once a week and I was dark as shit within 2 weeks. People kept asking me if I got back from Mexico.
10-04-2011, 02:32 PM #5
I DID get blotchy spots on my legs however. As in some parts darkened in patches more then others....but it has since become un-noticable. I'm not really sure why or how but I have never had any skin issues in my life.
10-04-2011, 02:35 PM #6
.5 mg 1x per week. I have color for the first time in my life. No sides.
10-04-2011, 02:51 PM #7
.25mg two to three times per week. I tan once a week for 9mins in a tanning bed. Only side effect are dark brown freckles showing up in certain spots.
10-04-2011, 03:01 PM #8
thanks guys, this is great feedback!
so most of you are only using 1-3 doses a week?
is that like a maintenance dose?
do you think loading it everyday would be overkill in my situation?
TBS-so it seems the purple sides come from overdosage then huh?
10-04-2011, 03:13 PM #9
10-04-2011, 04:03 PM #10
^oh ok.... thanks for the info... so you maintain year round? how long you find the tan lasts if you didnt maintain?
Do you think it would last if you were to just load, get the desired level of tan & then stop and just be in the sun regularly, like weekends during a hot summer?
10-04-2011, 04:15 PM #11
10-04-2011, 04:20 PM #12
^thanks man.... u lookin pretty dark in ur avi by the way... musta been that indian sun!
10-04-2011, 04:32 PM #13
10-04-2011, 06:15 PM #14
10-04-2011, 08:33 PM #15
Sides: nausea, sex overdrive, and some of my moles got really dark, like black